# SDR HALA20241213363

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 13,770 hours, 3,094 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Diverter
- Condition: Clogged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - ALL LAVS STOPPED FLUSHING IN FLIGHT. FL 360 2 HOURS INTO THE FLIGHT. ATTEMPTED RESET OF VACUUM SYSTEM VIA A5 CB ON AFT GALLEY OVHD PANEL PER MAINT DIRECTION WITHOUT SUCCESS. FOUND EXCESSIVE BUILD UP OF WASTE ON DIVERTER, FLUID LEVEL SENSOR, AND WASTE TRANSMITTER. REMOVED/WASHED OUT BUILD UP FROM WASTE TANK. OPS CHECK GOOD. NO DEFECTS NOTED. OK FOR SVC.
